Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Victory

Kill me -7th (!) month of treatment at 120 mg/day!

Recommended Posts

Hi all. I need support! I was pretty much counting on the fact that my 6th month of treatment would be my last but I was told by my derm today what I already knew...I still have about 2 or 3 cysts on my chest which means the acne is still active and I have to stay on it for another month. This 7th month coming up will be my third month on 120 mg (no I'm not shitting anyone) a day after being bumped up from 80 mg. I'm really bummed out. Aside from the complete drying out of my body...I haven't had any really bad side effects, even at this fuckin' horse dosage that I'm taking now. But it still sucks! Summer means two things to me...1) Lots of alcohol and 2) Lots of sun. I guess I'm fucked. Do you all think this extra month at 120 a day will do the trick? Anyone ever been on this shit for this long? Help me out...PLEASE! cry.gif

Share this post


Link to post
Share on other sites

Look at the bright side of things, a positive attitude is always best.

You are taking a very strong, very long dose. maybe by going through this extra bullshit, you will be eliminating the need for a second round of tane. Or atleast avoiding a second round for longer.

But yeah, sounds like it could be the shits for sure. Drink water, moisturize, and enjoy your clear skin. How was you acne before accutane? Is everything clear besides your chest?

Share this post


Link to post
Share on other sites
Guest Craigems

I totally understand. However i'm different. I'm 7months outta a whole 13month course, at 40mgs tho.

120 would be an absolute nightmare, i think 40 is annoying. Anyways totally in the right place ...

Think about this ... in 4 weeks ... 4 WEEKS AND YOUR DONE! done for good hopefully. Hopefully as a result of your high dosage, your acne will never return! EVER!

Keep strong and count down those days!

Share this post


Link to post
Share on other sites
I totally understand. However i'm different. I'm 7months outta a whole 13month course, at 40mgs tho.

120 would be an absolute nightmare, i think 40 is annoying. Anyways totally in the right place ...

Think about this ... in 4 weeks ... 4 WEEKS AND YOUR DONE! done for good hopefully. Hopefully as a result of your high dosage, your acne will never return! EVER!

Keep strong and count down those days!

Share this post


Link to post
Share on other sites

hey im in a similar situation sort of. I was supposed to be on for 5 months, and am about to finish the 5 month course in June. but my acne was still pretty active at my last derm appointment, so he bumped me from 80mg to 120mg, and said i would need a 6th month. HOWEVER, my blood results have drastically changed (AST/ALT levels), but my derm appointment isnt for a while so i really dont know what will happen now sad.gif

Share this post


Link to post
Share on other sites

i am also on 120mg. and i am only 125lbs. i started on 80 for 2 months, 100 for 1 month, then 2 weeks ago i was upped to 120mg. i find the side effects to be a lot worse, but i am noticing improvement in my skin. (thank god). i will be on through august probably--a 6-7 month course.

anyway, good luck--and think of all the future summers that we'll be able to spend in the sun--with CLEAR SKIN!!

Share this post


Link to post
Share on other sites
Look at the bright side of things, a positive attitude is always best.

You are taking a very strong, very long dose. maybe by going through this extra bullshit, you will be eliminating the need for a second round of tane. Or atleast avoiding a second round for longer.

But yeah, sounds like it could be the shits for sure. Drink water, moisturize, and enjoy your clear skin. How was you acne before accutane? Is everything clear besides your chest?

Share this post


Link to post
Share on other sites
hey im in a similar situation sort of.  I was supposed to be on for 5 months, and am about to finish the 5 month course in June. but my acne was still pretty active at my last derm appointment, so he bumped me from 80mg to 120mg, and said i would need a 6th month.  HOWEVER, my blood results have drastically changed (AST/ALT levels), but my derm appointment isnt for a while so i really dont know what will happen now  sad.gif

Share this post


Link to post
Share on other sites
i am also on 120mg. and i am only 125lbs. i started on 80 for 2 months, 100 for 1 month, then 2 weeks ago i was upped to 120mg. i find the side effects to be a lot worse, but i am noticing improvement in my skin. (thank god). i will be on through august probably--a 6-7 month course.

anyway, good luck--and think of all the future summers that we'll be able to spend in the sun--with CLEAR SKIN!!

Share this post


Link to post
Share on other sites
Thanks, dude...I appreciate the positive feedback!  Next time I need a boost, I think I'll just bypass everyone else and just come directly to you.  I take it you're in training to be the director of a suicide helpline?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×